MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CALCIUM

ABBOTT MANUFACTURING INC CALCIUM
Catalog Number 03L79-21
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This issue was previously reported under mdr number 1415939-2019-00187 under the same suspect medical device but an incorrect manufacturer name, city and state.A ticket search was performed for the reagent lot number 04770un19.The ticket search determined that there is normal complaint activity for the likely cause lot.A review of tracking and trending did not identify any trends for the complaint issue.Return testing was not completed as returns were not available.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency of the calcium assay was identified.
 
Event or Problem Description
The customer observed a falsely depressed calcium result generated on the architect analyzer for 1 patient.The following data was provided (units of measure = mg/dl, reference range = 8.4 to 10.2 mg/dl): on (b)(6) 2019 sid (b)(6) initial result = 2.2, repeat = 9.5.No impact to patient management was reported.

Brand Name
CALCIUM
Common Device Name
CALCIUM
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key9162544
Report Number1628664-2019-00652
Device Sequence Number19282977
Product Code CJY
UDI-Device Identifier00380740005931
UDI-Public00380740005931
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K981578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2020
Device Catalogue Number03L79-21
Device Lot Number04770UN19
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2019
Initial Report FDA Received Date10/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1